Background - The SARs-CoV-2 coronavirus has resulted in a global pandemic. Hydroxychloroquine ± azithromycin have been widely used to treat COVID-19 despite a paucity of evidence regarding efficacy. The incidence of torsade de pointes (TdP) remains unknown. Widespread use of these medications forced overwhelmed healthcare systems to search for ways to effectively monitor these patients while simultaneously trying to minimize healthcare provider (HCP) exposure and use of personal protective equipment (PPE). Methods - COVID-19 positive patients that received hydroxychloroquine ± azithromycin across 13 hospitals between March 1st and April 15th were included in this study. A comprehensive search of the electronic medical records was performed using a proprietary python script to identify any mention of QT prolongation, ventricular tachy-arrhythmias and cardiac arrest. Results - The primary outcome of TdP was observed in 1 (0.015%) out of 6,476 hospitalized COVID-19 patients receiving hydroxychloroquine ± azithromycin. Sixty-seven (1.03%) had hydroxychloroquine ± azithromycin held or discontinued due to an average QT prolongation of 60.5±40.5ms from a baseline QTc of 473.7±35.9ms to a peak QTc of 532.6±31.6ms. Of these patients, hydroxychloroquine ± azithromycin were discontinued in 58 patients (86.6%), while one or more doses of therapy were held in the remaining nine (13.4%). A simplified approach to monitoring for QT prolongation and arrythmia was implemented on April 5th. There were no deaths related to the medications with the simplified monitoring approach and HCP exposure was reduced. Conclusions - The risk of torsade de pointes is low in hospitalized COVID-19 patients receiving hydroxychloroquine ± azithromycin therapy.